A Model-theoretic Proof For {$\roman P\neq {\rm Np}$} Over All Infinite Abelian Groups

Journal of Symbolic Logic 67 (1):235-238 (2002)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,509

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Superstable CSA-Groups.Abderezak Houcine - 2008 - Annals of Pure and Applied Logic 154 (1):1-7.
On Superstable CSA-Groups.Abderezak Ould Houcine - 2008 - Annals of Pure and Applied Logic 154 (1):1-7.
Some Model Theory of Abelian Groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.
The Model Theory of Finitely Generated Finite-by-Abelian Groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
A Game‐Theoretic Proof of Analytic Ramsey Theorem.Kazuyuki Tanaka - 1992 - Mathematical Logic Quarterly 38 (1):301-304.
Axiomatization of Abelian-by- G Groups for a Finite Group G.Francis Oger - 2001 - Archive for Mathematical Logic 40 (7):515-521.
The Complexity of Bounded Quantifiers in Some Ordered Abelian Groups.Philip Scowcroft - 2007 - Notre Dame Journal of Formal Logic 48 (4):521-550.
Quasi-Endomorphisms in Small Stable Groups.Frank O. Wagner - 1993 - Journal of Symbolic Logic 58 (3):1044-1051.

Analytics

Added to PP
2010-08-24

Downloads
2 (#1,391,563)

6 months
1 (#417,896)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references